# SDR AALA2020072749008

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 22,828 hours, 9,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9700140000
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT BLINKING, SEAT 17F OVERHEAD BIN EMERGENCY EXIT LIGHT.  MEL07-1392-C AUTHORIZED.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-22-00, OPERATIONAL CHECK NORMAL, CLEARED MEL.
